# SDR QXEA200500070

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 16,699 hours, 23,993 cycles
- System (JASC): 2430 · DC Generating System
- Part: Brush Block
- Part number: 7826895
- Part serial: 970113
- Condition: Inoperative
- Location: Zone 100
- Part time: 8,866 hours, 12,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT TRU CAUTION LIGHT AND R STALL WARNING CAUTION LIGHT CAME ON, RETURNED TO GATE.  MAINTENANCE FOUND NR 2 PROP BRUSH BLOCK SHORTED AND FUSE FOR PHASE "B" OF NR 2 AC ELECTRIC SYSTEM BLOWN.  REMOVED AND REPLACED NR 2 BRUSH BLOCK AND REPLACED NR 2 PHASE "B" FUSE AC CONTACTOR BOX.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
